Research Repository

Diffusion and protection across a random graph

GALEOTTI, ANDREA and ROGERS, BRIAN W (2015) 'Diffusion and protection across a random graph.' Network Science, 3 (3). pp. 361-376. ISSN 2050-1242

[img]
Preview
Text
sidegdist.pdf - Accepted Version

Download (399kB) | Preview

Abstract

<jats:title>Abstract</jats:title><jats:p>We study the interplay between the diffusion of a harmful state in a network of contacts and the possibility of individual agents to undertake costly investment to protect themselves against infection. We characterize how equilibrium diffusion outcomes, such as the immunization rate, total prevalence and welfare, respond to changes in the architecture of the network, and show that these responses depend on the details of the diffusion process.</jats:p>

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences
Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 15 Sep 2015 11:36
Last Modified: 15 Jan 2022 00:40
URI: http://repository.essex.ac.uk/id/eprint/14916

Actions (login required)

View Item View Item